# SDR DALA2016120509545

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 40,367 hours, 21,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT SEAT 6C INOPERATIVE, REPAIRED A BROKEN WIRE.
